JournalsjemsVol. 9, No. 4pp. 877–899

Null structure and almost optimal local regularity for the Dirac-Klein-Gordon system

  • Piero D'Ancona

    Università di Roma La Sapienza, Italy
  • Damiano Foschi

    Università di Ferrara, Italy
  • Sigmund Selberg

    University of Bergen, Norway
Null structure and almost optimal local regularity for the Dirac-Klein-Gordon system cover
Download PDF

Abstract

We prove almost optimal local well-posedness for the coupled Dirac-Klein-Gordon (DKG) system of equations in 1+31+3 dimensions. The proof relies on the null structure of the system, combined with bilinear spacetime estimates of Klainerman-Machedon type. It has been known for some time that the Klein-Gordon part of the system has a null structure; here we uncover an additional null structure in the Dirac equation, which cannot be seen directly, but appears after a duality argument.

Cite this article

Piero D'Ancona, Damiano Foschi, Sigmund Selberg, Null structure and almost optimal local regularity for the Dirac-Klein-Gordon system. J. Eur. Math. Soc. 9 (2007), no. 4, pp. 877–899

DOI 10.4171/JEMS/100